# SDR CALA9601096

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 465-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN FORWARD BAGGAGE BIN INTERCOSTAL AT VHF ANTENNA MOUNT BETWEEN STA 465 AND STA 484.  THE INTERCOSTAL WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2.
